Geometry & Topology
- Geom. Topol.
- Volume 21, Number 4 (2017), 1931-1968.
On representation varieties of $3$–manifold groups
We prove universality theorems (“Murphy’s laws”) for representation varieties of fundamental groups of closed –dimensional manifolds. We show that germs of –representation schemes of such groups are essentially the same as germs of schemes over of finite type.
Geom. Topol., Volume 21, Number 4 (2017), 1931-1968.
Received: 13 September 2013
Revised: 31 May 2016
Accepted: 19 September 2016
First available in Project Euclid: 19 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14B12: Local deformation theory, Artin approximation, etc. [See also 13B40, 13D10] 20F29: Representations of groups as automorphism groups of algebraic systems 57M05: Fundamental group, presentations, free differential calculus
Kapovich, Michael; Millson, John. On representation varieties of $3$–manifold groups. Geom. Topol. 21 (2017), no. 4, 1931--1968. doi:10.2140/gt.2017.21.1931. https://projecteuclid.org/euclid.gt/1508437634